# SDR SWAA2021112227916

- Difficulty date: October 7, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS947 RBL20 WL180. ; / [01] CORROSION ON SUPPORT ANGLE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.; [02] VERIFIED CORRECTIVE ACTION 1.; [03] REMOVED SUPPORT PER SRM 51-40-02; [04] LOCATED AND DRILLED NEW AFT BULKHEAD TO FLOOR SUPPORT ANGLE BS 947 RBL20 WL180 PER SRM 51-40-05-0G-0 AND DWG 149A8117; [05] VERIFIED CORRECTIVE ACTION STEP 4.; [06] OK TO INSTALL SUPPORT ANGLE; [07] VERIFIED STEP 6; OK TO INSTALL; [08] OK TO INSTALL CENTER AFT CARGO BULKHEAD SUPPORT ANGLE BS907; [09] INSTALLED CENTER AFT CARGO BULKHEAD SUPPORT ANGLE BS947 PER SRM 51-40-02-0G-0 AND DWG 149A8117; [10] VERIFIED STEP 9; [11] VERIFIED INSTALLATION OF THE AFT BULKHEAD FLOOR SUPPORT AT BS947 PER SRM 51-40-02-0G-0 AND DWG 149A8117; [12] WORKSCOPE COMPLETE ON REPLACEMENT OF THE BS947 AFT CARGO BAY AFT BULKHEAD TO FLOOR SUPPORT.
